On Isoclinic Groups.

Jürgen Tappe

Mathematische Zeitschrift (1976)

  • Volume: 148, page 147-154
  • ISSN: 0025-5874; 1432-1823

How to cite


Tappe, Jürgen. "On Isoclinic Groups.." Mathematische Zeitschrift 148 (1976): 147-154. <http://eudml.org/doc/172360>.

author = {Tappe, Jürgen},
journal = {Mathematische Zeitschrift},
pages = {147-154},
title = {On Isoclinic Groups.},
url = {http://eudml.org/doc/172360},
volume = {148},
year = {1976},

AU - Tappe, Jürgen
TI - On Isoclinic Groups.
JO - Mathematische Zeitschrift
PY - 1976
VL - 148
SP - 147
EP - 154
UR - http://eudml.org/doc/172360
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.